PMDD and the cycle of ruining things

posted 3 years ago in Wellness
Post # 3
Member
3084 posts
Sugar bee
  • Wedding: July 2014

@Laurenplusalex:  I got on birth control pills. It’s really hard sometimes though. I just feel like I’m going haywire and that no one understands what I’m feeling. It’s like I’m not in control of my emotions. In the past, it has interfered with my relationShips. 

The pill I’m on now is helping me and I’m honestly scared to get off it in the future because I don’t want to go back to that feeling. But we are planning to have kids next year, so we will see. 

ETA: I see the pill didn’t work before. I had to switch my pill a few times before I got on one that worked. Right now I’m on ovacon (the lowest dose one) and it does help me. 

Post # 5
Member
293 posts
Helper bee
  • Wedding: December 2014

@Laurenplusalex:  I don’t know that I have PMDD, but I definitely get bad PMS. I nearly lost it in karate last week because my uniform wouldn’t sit right, and because I was feeling weak. Then I got my period two days later and it all made sense.

Birth control really helped me with my period and PMS symptoms. But be sure to monitor how it effects you; they may take a bit to find the right medication (or not – I was happy with the very first BCP they put me on, but it has a good history of helping people with PMS and bad cramps).

Post # 7
Member
293 posts
Helper bee
  • Wedding: December 2014

@Laurenplusalex:  I’d say you should try a different one than you tried 4 years ago; they don’t all help with PMS/PMDD symptoms. I’m pretty sure they’re like psych meds in that just slightly different ones can be massively different in effect.

 

Post # 8
Member
313 posts
Helper bee
  • Wedding: April 2015

Hi xstitch, I know this is an old thread but did you ever find anything that worked for you to help with PMDD?

Any other bees living with PMDD?

Post # 9
Member
106 posts
Blushing bee
  • Wedding: August 2015

I had the same symptoms, and that’s why I went on the pill almost 10 years ago. It helped, but I still got that “going insane” feeling once every few months (usually in the 2-3 days befroe my period). My gyno recommended a low dose of Prozac. It has helped A LOT. Those “bad months” go by without me even noticing, and before, I would dread those days for weeks. I suggest asking your doc about anti-depressants. I know I would have done serious damage to my relationship (picking fights, being generally nasty) if I hadn’t gotten medication. 

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors